Cubic–quartic optical soliton pertubation with complex Ginzburg–Landau equation

Anjan Biswas*, Yakup Yıldırım, Mehmet Ekici, Padmaja Guggilla, Salam Khan, O. González-Gaxiola, Abdullah Khamis Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper secures a spectrum of cubic–quartic optical solitons for perturbed complex Ginzburg–Landau equation. There are eight powerful and prolific integration structures that made this retrieval possible. The perturbation terms are all of Hamiltonian type and are with maximum intensity. The existence criteria for such solitons naturally emerged from their respective parameter dynamics. As a byproduct, these schemes revealed periodic singular solutions.

Original languageEnglish
Pages (from-to)937-1004
Number of pages68
JournalJournal of Applied Science and Engineering (Taiwan)
Volume24
Issue number6
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Ginzburg–Landau
  • Non–Kerr law
  • Perturbation
  • Solitons

Fingerprint

Dive into the research topics of 'Cubic–quartic optical soliton pertubation with complex Ginzburg–Landau equation'. Together they form a unique fingerprint.

Cite this